Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Drton, Mathias; Foygel, Rina; Sullivant, Seth 
Titel:
Global identifiability of linear structural equation models 
Abstract:
Structural equation models are multivariate statistical models that are defined by specifying noisy functional relationships among random variables. We consider the classical case of linear relationships and additive Gaussian noise terms. We give a necessary and sufficient condition for global identifiability of the model in terms of a mixed graph encoding the linear structural equations and the correlation structure of the error terms. Global identifiability is understood to mean injectivity of...    »
 
Stichworte:
Covariance matrix, Gaussian distribution, graphical model, multivariate normal distribution, parameter identification, structural equation model 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
The Annals of Statistics 
Jahr:
2011 
Band / Volume:
39 
Jahr / Monat:
2011-03 
Quartal:
1. Quartal 
Monat:
Mar 
Heft / Issue:
Seitenangaben Beitrag:
865-886 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Publikationsdatum:
09.03.2011 
Format:
Text